# SDR UALA2010072702700

- Difficulty date: July 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 78,632 hours, 8,929 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LOOSE AT CORNER WALL BY LAV 102.  SECURED UPPER EMERGENCY LIGHT.  LIGHT OPS CHECK OK.
